# SDR AALA202505019462

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 21,478 hours, 9,513 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY DOOR HINGE, OPERTIONAL CHECK GOOD AT THIS TIME. PER B737CMM 25-40-65.
